# SDR AC2A115477

- Difficulty date: April 15, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N427CK
- Make and model: Bell 427
- Aircraft serial: 56043
- Aircraft time: 2,569 hours
- Engine: Pwc PW207D
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Condition: Damaged
- Location: Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN DISENGAGED FROM FAN MOTOR AND DAMAGED THE FAN HUB.
